# SDR USAA2009122193395

- Difficulty date: November 18, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6165823- CORROSION ON SEAT TRACK BETWEEN BS 328 TO BS344, RBL 45.5.  REPLACED SEAT TRACK BETWEEN BS 328 TO BS 344, RBL 45.5 IAW SRM 51-10-02.  (K)
